# SDR BSYA200500010

- Difficulty date: June 1, 2005
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N3590D
- Make and model: Piper PA 31P 350
- Aircraft serial: 8052144
- Aircraft time: 14,329 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 1,902 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Part number: LW1246385
- Condition: Worn
- Location: Turbocharger
- Part time: 1,902 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF OUT OF BUF TOWER NOTICED A LOT OF SMOKE, PILOT ABORTED TAKEOFF AND WAS TOWED BACK.  MAINTENANCE FOUND BEARING GONE IN THE TURBO CHARGER AND OIL LEAKING INTO THE EXHAUST.  REMOVED AND REPLACED TURBO CHARGER, OPS CHECKS GOOD.
